What's new

bad reaction

Thread starter #1
Joined
May 9, 2018
Messages
373
Likes
120
Location
southern ontario
The other day i had a bad reaction to my supp drink! I would take it once a day! For about 2 months so far anyway its a mix of allmax amino 1 scoop 3 crystal beets scoops 1 scoop of creatkong in sum gatorade! I finish the glass i start feelin funny dizzy n disorintated i stand up run in to my front room chair i couldnt even read my cell phone to tex or call the room is spinning my lips are tingling so i sat in my chair about 10 to 15 min was back to normal! Now i have these products afraid to touch them in case of another bad reaction! What do i do throw all them away!!???im a tuff mofo i been threw sum physically tuff shit in my life but i never felt so weak n scared! Give me sum ideas guys thanks
 
Last edited:

Mnemonic

Registered
Joined
Jul 20, 2015
Messages
1,354
Likes
719
Sorry about your reaction, it never happened before?

Trying to understand what you took..

1) 1 scoop Allmax Aminocore
2) 3 scoops Crystalized Beets
3) 1 scoop CreatKong
4) 1 gatorade

Aminocore has a bunch of B vitamins that hit 100% of daily recommended amounts, could cause nausea if you have alternative sources exceeding daily recommended amounts.
Crystallized beets have a few side effects, most note nausea/stomach pain/sudden onset energy with small doses/blood pressure drops/blood sugar spikes, let alone 3 scoops.
CreatKong is just creatine
Gatorade is like 45g sugar and water, super minor electrolytes

I would try again adjusting the quantities of either aminocore or beets.
Is there a reason why you take 3 scoops of beets all at once?
Think about that, you probably overkill yourself with some kind of vitamin/mineral.

Though this is all speculation in Google searching, assuming I got your supplements right.
You're the one with the labels, do some searching friend.

After a bit of thinking, beet roots are the highest vegetable source of potassium per volume.
If you took 3 scoops, it's very possible you could've given yourself a short bout of hyperkalemia.
major sides include: Nausea, Fatigue, Muscle Weakness, Tingling Sensations, Slow Heartbeat.
If that sounds right, you need to be careful... go much further and severe hyperkalemia results in a high mortality rate and may actually stop your heart.
 
Last edited:
Joined
Oct 26, 2016
Messages
178
Likes
56
Have you been having neck problems lately?
Have been highly stressed?
I've gone thru what you experienced.
When i'm highly stressed/anxious, my neck tenses up and affects my inner ear. Dizziness, instability when standing and at worst room starts to spin.
 
Thread starter #4
Joined
May 9, 2018
Messages
373
Likes
120
Location
southern ontario
Thanks guys that scary shit felt like i was dying this come on all of a sudden wasent a panic attack was sum kind of chemical reaction! I will study my labels n wats up again!!
 
Joined
Feb 10, 2014
Messages
1,954
Likes
865
Have you been having neck problems lately?
Have been highly stressed?
I've gone thru what you experienced.
When i'm highly stressed/anxious, my neck tenses up and affects my inner ear. Dizziness, instability when standing and at worst room starts to spin.
I agree. When I had neck issues I would get migraines, feel dizzy, coudn't work at all because my vision was blurry. It wasn't an allergic reaction. The chiropractor fixed me up.
 
Joined
Oct 26, 2016
Messages
178
Likes
56
"It wasn't an allergic reaction. The chiropractor fixed me up."
It even happened to me while at the chiro. Room started spinning, I told him, manipulated my neck and bam, all normal.
 
Top